JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE APPLICATION OF STOCHASTIC DIFFERENTIAL EQUATIONS TO POPULATION GENETIC MODEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE APPLICATION OF STOCHASTIC DIFFERENTIAL EQUATIONS TO POPULATION GENETIC MODEL
Choi, Won; Choi, Dug-Hwan;
  PDF(new window)
 Abstract
In multi-allelic model $X\;
 Keywords
allelic model;martingale problem;stochastic differential equation;random genetic drift;mutation rate;natural selection;
 Language
English
 Cited by
1.
ON THE MARTINGALE PROPERTY OF LIMITING DIFFUSION IN SPECIAL DIPLOID MODEL,;

Journal of applied mathematics & informatics, 2013. vol.31. 1_2, pp.241-246 crossref(new window)
1.
Derivation of Several SDE Systems in One- and Two-Locus Population Genetics, Stochastic Analysis and Applications, 2014, 32, 5, 761  crossref(new windwow)
2.
ON THE MARTINGALE PROPERTY OF LIMITING DIFFUSION IN SPECIAL DIPLOID MODEL, Journal of applied mathematics & informatics, 2013, 31, 1_2, 241  crossref(new windwow)
 References
1.
Auomat. and Remote Control, vol.60. pp.1151-1161

2.
Comm. Pure Appl. Math., vol.29. pp.483-493 crossref(new window)

3.
Indiana Univ. J., vol.30. pp.925-935 crossref(new window)

4.
Genetics, vol.76. pp.601-606

5.
Z. Wahr. Verw. Geb., vol.56. pp.63-74 crossref(new window)

6.
Continuous martingales and Brownian motion,

7.
J. Math. Kyoto Univ., vol.21-1. pp.133-151